# SDR MWEA030198

- Difficulty date: April 30, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 74,737 hours, 62,663 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Pitot Tube
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AUX PITOT HEAT SHOWS NO AMPS AND PITOT STALL HEATER ANNUNCIATOR LIGHT CAME ON.  REMOVED AND REPLACED AUX PITOT TUBE.
